# SDR JR2R20210111106

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 14,296 hours, 8,298 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Part number: 17060260001
- Condition: Corroded
- Location: Zone 200
- Part time: 14,296 hours, 8,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET ON FORWARD WASTE TANK MOUNT ON FRAME 90 CORRODED.
